Skip to Main content Skip to Navigation

Search by documents



...
hal-00076896v1  Journal articles
Peggy CénacBrigitte ChauvinStéphane GinouillacNicolas Pouyanne. Digital search trees and chaos game representation
ESAIM: Probability and Statistics, EDP Sciences, 2009, 13, pp.15-37. ⟨10.1051/ps:2007043⟩
hal-00186736v1  Journal articles
Marc GiustiGrégoire LecerfBruno SalvyJean-Claude Yakoubsohn. On location and approximation of clusters of zeros of analytic functions
Foundations of Computational Mathematics, Springer Verlag, 2005, 5 (3), pp.257-311
hal-00186743v1  Journal articles
Guillaume ChèzeGrégoire Lecerf. Lifting and recombination techniques for absolute factorization
Journal of Complexity, Elsevier, 2007, 23 (3), pp.380-420
...
hal-00870276v2  Journal articles
Fabrice GamboaAlain Rouault. Operator-valued spectral measures and large deviations
Journal of Statistical Planning and Inference, Elsevier, 2014, vol. 154, p. 72-86. ⟨10.1016/j.jspi.2014.02.005⟩
hal-00226508v1  Journal articles
Fabrice GamboaAlain Rouault. Canonical moments and random spectral measures
Journal of Theoretical Probability, Springer, 2009, pp.ISSN 1572-9230. ⟨10.1007/s10959-009-0239-1⟩
hal-00186739v1  Journal articles
Marc GiustiGrégoire LecerfBruno SalvyJean-Claude Yakoubsohn. On location and approximation of clusters of zeros: Case of embedding dimension one
Foundations of Computational Mathematics, Springer Verlag, 2007, 7 (1), pp.1-49
hal-00678834v1  Journal articles
Yvan MartelPierre Raphaël. Sur la dynamique des solitons: stabilité, collision et explosion.
Gazette des Mathématiciens, Société Mathématique de France, 2009, pp.15-30
hal-00454785v1  Journal articles
Franck BartheFabrice GamboaLi-Vang Lozada-ChangAlain Rouault. Generalized Dirichlet distributions on the ball and moments
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2010, VII, pp.319-340
...
hal-00406743v1  Journal articles
Marina LévyD. ShankarJean-Michel AndréS. S. C. ShenoiFabien Durand et al.  Basin-wide seasonal evolution of the Indian Ocean's phytoplankton blooms
Journal of Geophysical Research, American Geophysical Union, 2007, 112 (C12), pp.C12014. ⟨10.1029/2007JC004090⟩